to participate download our app

Sep 9
18:53
Due to have my period next week but have had light bleeding and brown discharge I’m on mini pill over a year now
 
11
Sep 9
18:54
It’s a normal side effect
 
Sep 9
18:54
Even though I have been on the pill for ages and never happened before??
 
Sep 9
18:54
Break through bleeding can happen anytime doesn’t matter the time you’ve been on it.
1
Sep 9
18:56
Okay
 
Sep 9
18:56
Will I get my normal period aswell
 
Sep 9
18:56
There’s no way of knowing
 
Sep 9
18:56
The mini pill usually causes irregular bleeding tho
 
Sep 9
18:57
Okay
 
Sep 9
19:41
@Hedijoseph you don't get 'normal' or real periods on the pill. The pill stops you from ovulating, so all your bleeds are just side effects of the pill. The mini pill in particular commonly causes irregular bleeding. So it's nothing to worry about in your case.
2
Sep 9
20:00
Ok
 
Sep 9
20:00
Was getting really worried it was something else
 

to write your comment download our app